# SDR AT0000047

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION OUT OF LIMITS ON G-4 LEFT HAND GALLEY SIDEWALL.  CUT OUT CORRODED AREA, FABRICATED          FILLER/DOUBLER, AND INSTALLED IAW DC9 SRM 51-10-3, 51-10-4, 51-30-2.
